PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 6 | 1056-1067
Tytuł artykułu

Variations on a theme of rationality of cycles

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove certain weak versions of some celebrated results due to Alexander Vishik comparing rationality of algebraic cycles over the function field of a quadric and over the base field. The original proofs use Vishik’s symmetric operations in the algebraic cobordism theory and work only in characteristic 0. Our proofs use the modulo 2 Steenrod operations in the Chow theory and work in any characteristic ≠ 2. Our weak versions are still sufficient for existing applications. In particular, Vishik’s construction of fields of u-invariant 2r + 1, for r ≥ 3, is extended to arbitrary characteristic ≠ 2.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
6
Strony
1056-1067
Opis fizyczny
Daty
wydano
2013-06-01
online
2013-03-28
Twórcy
  • Institut de Mathématiques de Jussieu, UPMC Sorbonne Universités, 4 Place Jussieu, Paris, 75020, France, karpenko@math.jussieu.fr
Bibliografia
  • [1] Brosnan P., Steenrod operations in Chow theory, Trans. Amer. Math. Soc., 2003, 355(5), 1869–1903 http://dx.doi.org/10.1090/S0002-9947-03-03224-0[Crossref]
  • [2] Elman R., Karpenko N., Merkurjev A., The Algebraic and Geometric Theory of Quadratic Forms, Amer. Math. Soc. Colloq. Publ., 56, American Mathematical Society, Providence, 2008
  • [3] Fino R., Around rationality of cycles, Cent. Eur. J. Math., 11(6), 1068–1077 [WoS]
  • [4] Izhboldin O.T., Fields of u-invariant 9, Ann. of Math., 2001, 154(3), 529–587 http://dx.doi.org/10.2307/3062141[Crossref]
  • [5] Karpenko N.A., Merkurjev A.S., On standard norm varieties, Ann. Sci. Éc. Norm. Supér. (in press), preprint available at http://arxiv.org/abs/1201.1257
  • [6] Vishik A., On the Chow groups of quadratic Grassmannians, Doc. Math., 2005, 10, 111–130
  • [7] Vishik A., Generic points of quadrics and Chow groups, Manuscripta Math., 2007, 122(3), 365–374 http://dx.doi.org/10.1007/s00229-007-0074-6[WoS][Crossref]
  • [8] Vishik A., Symmetric operations in algebraic cobordism, Adv. Math., 2007, 213(2), 489–552 http://dx.doi.org/10.1016/j.aim.2006.12.012[WoS][Crossref]
  • [9] Vishik A., Fields of u-invariant 2r + 1, In: Algebra, Arithmetic, and Geometry: in Honor of Yu.I. Manin, II, Progr. Math., 270, Birkhäuser, Boston, 2009, 661–685 http://dx.doi.org/10.1007/978-0-8176-4747-6_22[Crossref]
  • [10] Voevodsky V., Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci., 2003, 98, 1–57 http://dx.doi.org/10.1007/s10240-003-0009-z[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0228-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.